# SDR DLM88021096

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 42,828 hours, 35,994 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER GEAR RETRACTION NOSE GEAR RED UNSAFE LIGHT ON CYCLED GEAR ALL LIGHTS OUT.  REPLACED NOSE GEAR UPLOCK SENSOR RAN GEAR SEVERAL TIMES OPS CHECKS OK.  PSEU HAD FAULTED SENSOR NOW CHECKS OK.
